# SDR AT0600021

- Difficulty date: June 16, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20357
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 1-10 INOPERATIVE.  REMOVED AND REPLACED EMERG LIGHT BATT PWR SUPPLY PER AMM 33-51-03 OPS CHECK GOOD.
